Previous |  Up |  Next

Article

Title: BRS-transformations in a finite dimensional setting  (English)
Author: Kraus, Margareta
Language: English
Journal: Proceedings of the 16th Winter School "Geometry and Physics"
Volume:
Issue: 1996
Year:
Pages: [107]-116
.
Category: math
.
Summary: Summary: In order to get a mathematical understanding of the BRS-transformation and the Slavnov-Taylor identities, we treat them in a finite dimensional setting. We show that in this setting the BRS-transformation is a vector field on a certain supermanifold. The connection to the BRS-complex will be established. Finally we treat the generating functional and the Slavnov-Taylor identity in this setting.
MSC: 58A50
MSC: 58Z05
MSC: 81T13
MSC: 81T70
idZBL: Zbl 0881.58008
idMR: MR1469026
.
Date available: 2009-07-13T21:38:05Z
Last updated: 2012-09-18
Stable URL: http://hdl.handle.net/10338.dmlcz/701600
.

Files

Files Size Format View
WSGP_16-1996-1_10.pdf 1.242Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo